# SDR SWAA032360

- Difficulty date: October 26, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 64,103 hours, 69,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 300432
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND LOWER AFT EXTERIOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
